MAUDE Adverse Event Report: JOINT RECON : VIANT MEDICAL (FORMERLY GREATBATCH) XBACK GB ACE GRATER 48MM; HIP INSTRUMENTS : REAMERS

JOINT RECON : VIANT MEDICAL (FORMERLY GREATBATCH) XBACK GB ACE GRATER 48MM; HIP INSTRUMENTS : REAMERS
Catalog Number 255000048
Medical Device Problem Codes Failure to Cut (2587); Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 01/01/2024
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Product complaint # (b)(4).This report is being submitted pursuant to the provisions of 21 cfr, part 803 (and/or part 4, as applicable).This report may be based on information which has not been investigated or verified prior to the required reporting date.This report does not reflect a conclusion by depuy synthes, or its employees that the report constitutes an admission that the product, depuy synthes, or its employees caused or contributed to the potential event described in this report.If information is obtained that was not available for the initial report, a follow-up report will be filed as appropriate.
 
Event or Problem Description
It was reported that acetabular graters have become dull.Patient status/ outcome / consequences no patient involvement, was other medical intervention (e.G.X-rays, additional procedures, prescriptions, otc, revision) required: unknown, is the patient part of a clinical study unknown, ip-01937713 device property of none, device in possession of none, ip-01937714 device property of none, device in possession of none, ip-01937715 device property of none, device in possession of none, ip-01937716 device property of none, device in possession of none, ip-01937717 device property of none, device in possession of none, ip-01937718 device property of none, device in possession of none, ip-01937719 device property of none, device in possession of none, ip-01937720 device property of none, device in possession of none, ip-01937721 device property of none, device in possession of none, ip-01937722 device property of none, device in possession of none, ip-01937723 device property of none, device in possession of none, ip-01937724 device property of none, device in possession of none, ip-01937725 device property of none, device in possession of none, ip-01937726 device property of none, device in possession ofnone, ip-01937727 device property of none, device in possession of none by checking this box i certify that all information that are known/available has been disclosed.If any new information will be made available, the additional information will be submitted through cst.True.
 
Additional Manufacturer Narrative
Product complaint # (b)(4).

Brand Name
XBACK GB ACE GRATER 48MM
Common Device Name
HIP INSTRUMENTS : REAMERS
Manufacturer (Section D)
JOINT RECON : VIANT MEDICAL (FORMERLY GREATBATCH)
2 hampshire street
foxborough MA 46581 0988
Manufacturer (Section G)
DEPUY ORTHOPAEDICS, INC. 1818910
4545 kroemer road
fort wayne IN 46581 0988
Manufacturer Contact
kate karberg
700 orthopaedic dr.
warsaw, IN 46581
3035526892
MDR Report Key18479101
Report Number1818910-2024-00679
Device Sequence Number6426335
Product Code HTO
UDI-Device Identifier00840096400557
UDI-Public00840096400557
Combination Product (Y/N)N
Initial Reporter StateIL
Initial Reporter CountryUS
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup,Followup
Report Date (Section B) 01/09/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number255000048
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/08/2024
Supplement Date Received by Manufacturer02/02/2024
02/02/2024
Initial Report FDA Received Date01/09/2024
Supplement Report FDA Received Date02/08/2024
02/12/2024
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient SexUnknown